# SDR ASAA2016111018628

- Difficulty date: November 10, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 37,057 hours, 11,427 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861FL1
- Part serial: 7682
- Condition: Faulted
- Location: Aoa
- Part time: 37,057 hours, 11,427 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION A/T KICKED OFF, FLIGHT DIRECTOR WENT AWAY MOMENTARILY, GOT EVERYTHING BACK AT APROX 15000. ON CAPT MFD LOST SPEED TAPE AIRPLANE CAME OUT OF LNAV VNAV. SYSTEM CAME BACK WE WERE ABLE TO SELECT LNAV VNAV AT APROX 24000 FT. AIRPLANE DROPPED INTO CONTROL WHEEL STEERING PITCH. RETURNED TO ANC NO OTHER INDICATIONS ON RETURN.  ACFT GROUNDED. AIR TURNBACK, TROUBLE SHOT BITE TESTS ADIRS-LEFT, NO CURRENT FAULTS. IN FLT FAULT MESSAGE 34-21023-AOA VANE IAW FIM 34-21 TASK 814. SMYD, A/T, DFCS AND CDS ALL SHOW NO CURRENT FAULTS. REPLACED NR 1 AOA VANE REF B737-800 AMM 34-21-05. ACCOMPLISHED LWMP CHECK BITE GROUP 33 DFCS LRU REPLACEMENT TEST FOR ADIRU. TESTS GOOD. ACFT REMAINS CAT III AUTOLAND/HGS CAPABLE. FLIGHT DECK PLACARD SHOWS THE SAME.
